# SDR UALA2010081602997

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 42,796 hours, 11,836 cycles
- Engine: Pwa PW4056
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Flap/Slat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG-FLAP-SLAT ELEC CAME ON IN FLIGHT.  PERFORMED FLAP-SLAT UNIT BITE CHECK.  NO FAULTS FOUND.  CYCLED FLAPS AND SLATS WITH NO FAULTS INDICATED.
